Butterflykisses

Member
  • Content count

    1185
  • Joined

  • Last visited

About Butterflykisses

  • Rank
    Member

Profile Information

  • Gender
    female

Recent Profile Visitors

5717 profile views
  1. I have been doing great - psychosis wise. The Clozaril really works well for my psychosis. I am still tapering off of the Seroquel and will get anxiety in waves but I think I will be fine, especially with 400mg of Clozaril. I also have already lost weight since tapering off the Seroquel.
  2. Why did he cancel on you? That would make me feel bad too, its kinda like a let down.
  3. Hi Cheese, Is there someone in your treatment team that you can call and possibly get in to see your pdoc sooner? I am concerned about you. I hope you and your pdoc can figure out your meds so you don't have to suffer. Sending comforting vibes your way.
  4. Now I am on 200mg in the AM and 200mg in the PM..400mg/total
  5. I am so glad to hear you and your pdoc are on the same page.
  6. The highest mine has ever been was 1.2 and with that I was crazy sick from dehydration, my dose was even small that time it happened. I am on a higher dose now and my level is about 0.7. Are you having any symptoms? Maybe get it re-checked to make sure it wasn't a lab error
  7. I take one in the morning and two at night.
  8. I have noticed increased anxiety from stopping my morning and afternoon dose of seroquel. I am still taking the 400mg at bedtime but am still having horrible withdrawals such as anxiety and hot flashes. Psychosis is still good with the 300mg of Clozaril...
  9. I hope the clozapine works for you, I love it Thats too bad about the clozapine, can you get a 2nd opinion?
  10. @melissaw72 Better thanks for asking. I am now on life-long antibiotic (erythromycin) therapy. Its helped give my stomach the push to become more active during digestion.
  11. No more seroquel, pdoc is increasing to 300mg of clozaril then up some more in a few weeks.
  12. @browri. I only took it for a couple of weeks. I got up to 50mg. Unfortunately it made me worse off. I have been on Clozaril for a little while now and doing MUCH better. I have read loxapine is structurally similar to clozapine but I have found the clozapine much more effective...
  13. GI doc wants to run some more tests to determine the severity of it. I am just feeling depressed and in pain when I eat / after I eat. I use to be a foodie and loved trying foods but now it feelings like my life consists of Ensure drinks.
  14. the meds only help a couple of my symptoms. I am struggling so bad I may need a GI or J tube since I am not digesting foods.
  15. Yeah, thats what my GI doctor said. We are trying without, and I am taking Promethazine and Dicyclomin as needed. The biggest thing for me is diet. I am to stick to a mostly liquid diet. Every time I eat solids I throw up and am in serious pain...